Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Even dimensional manifolds and generalized anomaly cancellation formulas


Authors: Fei Han and Xiaoling Huang
Journal: Trans. Amer. Math. Soc. 359 (2007), 5365-5381
MSC (2000): Primary 53C20, 57R20; Secondary 53C80, 11Z05
Published electronically: June 13, 2007
MathSciNet review: 2327034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a direct proof of a cancellation formula raised by Han and Zhang (2004) on the level of differential forms. We also obtain more cancellation formulas for even dimensional Riemannian manifolds with a complex line bundle involved. Relations among these cancellation formulas are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C20, 57R20, 53C80, 11Z05

Retrieve articles in all journals with MSC (2000): 53C20, 57R20, 53C80, 11Z05


Additional Information

Fei Han
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
Email: feihan@math.berkeley.edu

Xiaoling Huang
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: xiaoling@math.ucsb.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04214-6
PII: S 0002-9947(07)04214-6
Received by editor(s): September 5, 2005
Published electronically: June 13, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.